Semidefinite approximations for global unconstrained polynomial optimization

D. Jibetean, M. Laurent

Research output: Contribution to journalArticleAcademicpeer-review

31 Citations (Scopus)
56 Downloads (Pure)
Original languageEnglish
Pages (from-to)490-514
JournalSIAM Journal on Discrete Mathematics
Volume16
Issue number2
DOIs
Publication statusPublished - 2005

Cite this

@article{a2fec9c6e2284dc3b5a85c32c40a8fae,
title = "Semidefinite approximations for global unconstrained polynomial optimization",
author = "D. Jibetean and M. Laurent",
year = "2005",
doi = "10.1137/04060562X",
language = "English",
volume = "16",
pages = "490--514",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics (SIAM)",
number = "2",

}

Semidefinite approximations for global unconstrained polynomial optimization. / Jibetean, D.; Laurent, M.

In: SIAM Journal on Discrete Mathematics, Vol. 16, No. 2, 2005, p. 490-514.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Semidefinite approximations for global unconstrained polynomial optimization

AU - Jibetean, D.

AU - Laurent, M.

PY - 2005

Y1 - 2005

U2 - 10.1137/04060562X

DO - 10.1137/04060562X

M3 - Article

VL - 16

SP - 490

EP - 514

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 2

ER -